# SDR AWXA200500024

- Difficulty date: December 22, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602212
- Condition: Delaminated
- Location: Slat Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A DISBOND AREA WAS FOUND IN NR 5 SLAT WEDGE AT LOWER INBOARD END BETWEEN SS 124.53 AND SS 128.03.  MAINTENANCE CUT OUT DAMAGE IN NR 5 SLAT WEDGE AT LOWER INBOARD END; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SLAT IAW B737-300 SRM 51-70-10 FIG 16.
